# SDR AALA981026

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT ROW 38J INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT CONNECTOR AT SEAT ROW 38J.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
